# SDR 049330

- Difficulty date: March 31, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 13,380 hours, 26,155 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO KANSAS CITY, THE LANDING GEAR FAILED TO EXTEND. AFTER PERFORMING THE MANUL EXTENSION CHECK LIST THE GEAR WAS FOUND TO BE DOWN AND LOCKED.   THE GEAR WAS PUMPED DOWN ALL THREE GREEN CAME ON. THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT.   MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR MOTOR.  WAITING ON VERIFICATION ON PART SERIAL NUMBER AND THERE WILL BE MORE INFORMATION TO COME.
